sa r sy
Zuzana Doˇl´, Ondˇej Doˇl´
Singular quadratic functionals of one dependent variable
Comment.Math.Univ.Carolinae 36,2 (1995) 219-237.
Abstract: Singular quadratic functionals of one dependent variable with nonsepa-
rated boundary conditions are investigated. Necessary and suﬃcient conditions for
nonnegativity of these functionals are derived using the concept of coupled point
and singularity condition. The paper also includes two comparison theorems for
coupled points with respect to the various boundary conditions.
Keywords: quadratic functional, singular quadratic functional, periodic and an-
tiperiodic boundary condition, conjugate point, coupled point, singularity condition
AMS Subject Classiﬁcation: 34C10, 49B10, 34A10